Base on -Learning Pareto Optimality for Linear Itô Stochastic Systems With Markovian Jumps
Title: | Base on -Learning Pareto Optimality for Linear Itô Stochastic Systems With Markovian Jumps |
---|---|
Authors: | Ming, Z., Zhang, H., Li, W., Luo, Y. |
Source: | IEEE Transactions on Automation Science and Engineering IEEE Trans. Automat. Sci. Eng. Automation Science and Engineering, IEEE Transactions on. 21(1):965-975 Jan, 2024 |
Database: | IEEE Xplore Digital Library |
ISSN: | 15455955 15583783 |
---|---|
DOI: | 10.1109/TASE.2023.3234928 |
Published in: | IEEE Transactions on Automation Science and Engineering, Automation Science and Engineering, IEEE Transactions on, IEEE Trans. Automat. Sci. Eng. |